# SDR 9722953213

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: VFT300A1
- Condition: Failed
- Location: Fuselage
- Part time: 13,292 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, RECEIVED VENT SKIN VALVE FAULT AND UNABLE TO PRESSURIZE THE AIRCRAFT.  AIRCRAFT DIVERTED TO PHX AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE SKIN AIR OUTLET VALVE. (22HQ), OPERATIONAL CHECK OK.
